Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fibroids and pain in the groin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2690 Questions

Doctor :   hi
Doctor :   how can i help you?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Doctor :   hi
Doctor :   how can i help you
User :   can fibroids cause pain in the groin area also leg pains i have a pretty large fibroid in my womb
Doctor :   it is rare possibility , but it can happen in large fibroids becuase of the strain they impose on the uterus
User :   what kind of strain do they cause the uterus
Doctor :   Apart from weight the wont change uterus physiology much
Doctor :   but sometimes they might be the caue for irregular menstrual bleeding
User :   can fibroids cause you to gain weight
Doctor :   yes ,but not significant
Doctor :   what is your age

Doctor :   If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor